Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 4, 2013, 9:16 PM EDT for Saint Johns County, Florida. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2013, 9:16 PM EDT (01:16 UTC)
- Expired
- May 4, 2013, 10:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:18 PM EDT | TSTM WND DMG | 1 Nnw Elkton, FL | THE SHERIFFS OFFICE REPORTED THAT THERE WAS MAJOR ROOF DAMAGE TO A WAREHOUSE ON COUNTY ROAD 305 FROM A POSSIBLE TORNADO.THERE WAS ALSO REPORTS OF POWERLINES DOWN. THE TIME GIVEN WAS BASED ON RADAR. |
| May 4, 9:20 PM EDT | TSTM WND DMG | Sw Elkton, FL | ST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED DOWNED TREES AND POWERLINES ALONG STATE ROUTE 207. TIME ESTIMATED FROM RADAR. |
| May 4, 9:23 PM EDT | TSTM WND DMG | Sse Elkton, FL | THE SHERIFFS OFFICE REPORTED THAT A LARGE TREE FELL ON A HOUSE AND SPLIT IT IN HALF. THERE WERE NO REPORTS OF INJURIES. THE TIME GIVEN WAS BASED ON RADAR. |
| May 4, 9:40 PM EDT | TSTM WND DMG | 4 Se Elkton, FL | THE SHERIFFS OFFICE RECEIVED OVER 60 REPORTS OF POWERLINES DOWN IN THE SOUTHWEST PORTION OF THE COUNTY. THE TIME GIVEN WAS BASED ON RADAR. |
| May 4, 9:50 PM EDT | HAIL 0.75 | 5 Wsw Marineland, FL | TRAINED SPOTTER REPORTS DIME SIZED HAIL ON US-1 AT THE FLAGLER/ST. JOHNS COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
417
WFUS52 KJAX 050116
TORJAX
FLC109-050200-
/O.NEW.KJAX.TO.W.0004.130505T0116Z-130505T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
916 PM EDT SAT MAY 4 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 1000 PM EDT
* AT 916 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6
MILES WEST OF SAINT AUGUSTINE SHORES...MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE SHORES...BUTLER BEACH AND CRESCENT BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2967 8122 2966 8124 2966 8126 2964 8131
2965 8132 2963 8132 2962 8141 2979 8151
2989 8144 2990 8132 2975 8123 2970 8121
TIME...MOT...LOC 0116Z 337DEG 15KT 2980 8141
$$
ENYEDI2 follow-up statements
779
WWUS52 KJAX 050132
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
932 PM EDT SAT MAY 4 2013
FLC109-050200-
/O.CON.KJAX.TO.W.0004.000000T0000Z-130505T0200Z/
ST. JOHNS FL-
932 PM EDT SAT MAY 4 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN ST. JOHNS COUNTY...
AT 933 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR ELKTON...MOVING
SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRESCENT BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2967 8122 2966 8126 2964 8131 2965 8132
2963 8137 2962 8141 2977 8150 2985 8142
2985 8131 2975 8123 2974 8123 2970 8121
TIME...MOT...LOC 0133Z 337DEG 15KT 2973 8138
$$
ENYEDI979
WWUS52 KJAX 050141
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 PM EDT SAT MAY 4 2013
FLC109-050152-
/O.CAN.KJAX.TO.W.0004.000000T0000Z-130505T0200Z/
ST. JOHNS FL-
941 PM EDT SAT MAY 4 2013
...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2967 8122 2966 8126 2964 8131 2965 8132
2963 8137 2962 8141 2977 8150 2985 8142
2985 8131 2975 8123 2974 8123 2970 8121
TIME...MOT...LOC 0142Z 337DEG 15KT 2970 8136
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 4, 8:51 PM EDT, 25 minutes earlier.
Area forecast discussion, May 4, 8:51 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
851 PM EDT SAT MAY 4 2013
.UPDATE...
HAVE UPDATED TO EXTEND THE LAKE WIND ADVISORY THROUGH
MIDNIGHT...AS WINDS ARE STILL GUSTING TO CRITERIA NEAR THE
COAST. DO NOT SEE THIS DECREASING UNTIL THE FRONT GETS CLOSE
ENOUGH TO WEAKEN THE GRADIENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 58 76 51 74 / 70 60 20 50
SSI 64 74 57 73 / 70 60 20 30
JAX 62 78 53 75 / 90 50 20 30
SGJ 64 75 59 73 / 80 20 20 20
GNV 60 78 52 75 / 40 20 20 30
OCF 62 79 54 76 / 30 20 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
HIGH RIP CURRENT RISK UNTIL 6 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
HIGH SURF ADVISORY UNTIL 6 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR BRADFORD-CLAY-DUVAL-ST
JOHNS.
GA...LAKE WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR COASTAL CAMDEN-
COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
HIGH RIP CURRENT RISK UNTIL 6 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 6 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT SUNDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
STRUBLE//Hazardous weather outlook, May 4, 6:50 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 650 PM EDT SAT MAY 4 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-052000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 650 PM EDT SAT MAY 4 2013 ...FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA TONIGHT... ...LAKE WIND ADVISORY FOR THE COASTAL COUNTIES THROUGH EARLY THIS EVENING... ...HIGH RISK OF RIP CURRENTS THROUGH TONIGHT... ...HIGH SURF ADVISORY THROUGH TONIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT TONIGHT... ...GALE WARNING FOR OUTER COASTAL WATERS TONIGHT AND A SMALL CRAFT ADVISORY FOR COASTAL WATERS INTO SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA TONIGHT AS SHOWERS CONTINUE TO FALL ON AN ALREADY SATURATED GROUND. LAKE WIND ADVISORY IN EFFECT FOR COASTAL COUNTIES THIS EVENING AS STRONG EASTERLY FLOW CONTINUES. DUE TO THE STRONG ONSHORE FLOW...THERE IS A HIGH RIP CURRENT RISK...POTENTIAL FOR COASTAL FLOODING AS WELL AS HIGH SURF. A GALE WARNING WILL BE IN EFFECT TONIGHT THROUGH 2 AM FOR THE OUTER COASTAL WATERS...FOLLOWED BY A SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR TONIGHT FOR THE INNER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK AS AN UPPER LOW PASSES JUST TO THE NORTH OF THE REGION. A SMALL CRAFT ADVISORY WILL CONTINUE FOR THE OUTER COASTAL WATERS SUNDAY. A MODERATE RISK OF RIP CURRENTS IS EXPECTED SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 4, 4:46 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT SAT MAY 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM COASTAL FLOOD 3 NNW MAYPORT 30.42N 81.43W
05/04/2013 DUVAL FL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED THAT WATER WAS OVER THE
DOCKS ON FORT GEORGE ISLAND.
&&
SCHASESpecial weather statement, May 4, 5:06 PM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT SAT MAY 4 2013
GAZ136-152>154-042130-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
506 PM EDT SAT MAY 4 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...
AT 507 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER THALMANN...MOVING NORTHEAST AT 25
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
THALMANN...MOUNT PLEASANT AND EVERETT THROUGH 530 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3119 8167 3130 8183 3150 8165 3148 8161
3145 8162 3136 8152 3135 8149 3134 8149
TIME...MOT...LOC 2107Z 221DEG 21KT 3131 8168
PETERSONSpecial weather statement, May 4, 7:48 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 748 PM EDT SAT MAY 4 2013 FLZ025-032-033-050030- CLAY-DUVAL-ST. JOHNS- 748 PM EDT SAT MAY 4 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY... NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 830 PM EDT... AT 749 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF BAYMEADOWS TO 4 MILES SOUTHWEST OF SWITZERLAND...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAYMEADOWS... SWITZERLAND...MANDARIN...FRUIT COVE AND BAYARD THROUGH 830 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3023 8143 2995 8157 3005 8172 3025 8163 TIME...MOT...LOC 2349Z 051DEG 0KT 3024 8163 3004 8170 ENYEDI
Local storm report, May 4, 8:16 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT SAT MAY 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 3 WSW ORTEGA 30.25N 81.75W
05/04/2013 DUVAL FL PUBLIC
MULTIPLE REPORTS OF WATER OVER ROADS 2-3 FEET DEEP IN
SOME SPOTS WITH ADDITIONAL REPORTS OF SOME STRUCTURAL
FLOODING. REPORTS ARE COMING FROM BETWEEN BAMBI LANE AND
105TH STREET AND INTERSTATE 295 AND BLANDING BOULEVARD.
&&
SCHASELocal storm report, May 4, 8:18 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT SAT MAY 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLOOD 4 WSW ARLINGTON 30.31N 81.66W
05/04/2013 DUVAL FL PUBLIC
PUBLIC REPORT OF WATER OVER THE ROAD BETWEEN SAN MARCO
BOULEVARD AND LASALLE STREET.
&&
SCHASELocal storm report, May 4, 8:53 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 PM EDT SAT MAY 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM FLASH FLOOD 5 NW ORANGE PARK 30.22N 81.76W
05/04/2013 DUVAL FL PUBLIC
PUBLIC REPORT OF STRANDED VEHICLES BETWEEN OVERLAND PARK
BOULEVARD AND BEAR CREEK ROAD.
0840 PM FLASH FLOOD 4 NE LAKESIDE 30.17N 81.72W
05/04/2013 CLAY FL EMERGENCY MNGR
CLAY COUNTY EMERGENCY MANAGEMENT REPORTED SIGNIFICANT
STREET FLOODING WITH IMPASSABLE ROADS AND STRANDED
VEHICLES BETWEEN KINGSLEY AVENUE AND WELLS ROAD AND
BLANDING BOULEVARD AND US-17.
&&
SCHASEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:15 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 90 min |
| May 4, 8:20 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Putnam, Saint Johns | 85 min |
| May 4, 8:25 PM EDT | Tornado Warning | JAX | Saint Johns | 50 min |
| May 4, 8:57 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 4, 9:04 PM EDT | Flash Flood Warning | JAX | Saint Johns | 3 hr |
| May 4, 9:36 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 84 min |
| May 4, 9:43 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 2 hr |
| May 4, 9:56 PM EDT | Special Weather Statement | JAX | Flagler | 64 min |
| May 4, 10:44 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 4, 11:20 PM EDT | Areal Flood Warning | JAX | Duval | 3 hr |
| May 5, 4:44 AM EDT | Special Marine Warning | JAX | 61 min | |
| May 5, 9:09 AM EDT | Rip Current Statement | JAX | Flagler, Nassau | 11 hr |
| May 5, 11:24 AM EDT | River Flood Warning | JAX | Baker, Nassau | 39 hr |
| May 5, 11:37 AM EDT | Small Craft Advisory for Hazardous Seas | JAX | 9 hr |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.